# SDR SWAA2024112671193

- Difficulty date: November 25, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N8541W
- Make and model: Boeing 737-8H4
- Aircraft serial: 63599
- Aircraft time: 24,444 hours, 12,288 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Flashlight
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE FORWARD FLIGHT ATTENDANT FLASHLIGHT INOP<[01] REPLACED BATTERY REF AMM 25-64-00
